О нейтральных поливербальных операциях
Matematiceskij sbornik (1966)
- Volume: 111, Issue: 2, page 286-299
- ISSN: 0368-8666
Access Full Article
topHow to cite
topМацедонская, О.Н.. "О нейтральных поливербальных операциях." Matematiceskij sbornik 111.2 (1966): 286-299. <http://eudml.org/doc/69803>.
@article{Мацедонская1966,
author = {Мацедонская, О.Н.},
journal = {Matematiceskij sbornik},
keywords = {group theory},
language = {rus},
number = {2},
pages = {286-299},
publisher = {Tipogr. Lissnera i Sobko},
title = {О нейтральных поливербальных операциях},
url = {http://eudml.org/doc/69803},
volume = {111},
year = {1966},
}
TY - JOUR
AU - Мацедонская, О.Н.
TI - О нейтральных поливербальных операциях
JO - Matematiceskij sbornik
PY - 1966
PB - Tipogr. Lissnera i Sobko
VL - 111
IS - 2
SP - 286
EP - 299
LA - rus
KW - group theory
UR - http://eudml.org/doc/69803
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.